# SDR USAAF98020

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD FLOOR PROXIMITY LIGHTS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROXIMITY INVERTER.  (M)
